# SDR YENA2024020800248

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N3044J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55108
- Aircraft time: 7,920 hours, 2,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 24-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FWD CARGO DOOR SILL AT FR24 TO FR 29 AT ENTERANCE 3EA SCREW HOLES FOUND WITH SURFACE CORROSION ON FWD FACE OF SILL (REF AVIANOR MX NR# 1037); FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FWD CARGO DOOR SILL PER SRMB0500-A-J51-42-21-00AAA-78A-A AND JETBLUE EC# AC24-126-01
